# SDR AALA20001236

- Difficulty date: July 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CRACKED FROM FASTENER HOLE AT LONGERON RT STATION 1380.  REPAIRED PER SRM 53-01 FIG 2 SHEET 3 AND AARD 53-30-00-02.  (M)
